| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 50 Number 2
Volume 50 Number 1
Volume 49 Number 6
Volume 49 Number 5
Volume 49S Number 1
Volume 49 Number 4
Earlier issues
Volume  Number 

previous article next article

Research articles

ScienceAsia (): 89-93 |doi: 10.2306/scienceasia1513-1874...089

Two new Levenberg-Marquardt methods for nonsmooth nonlinear complementarity problems

Yuan-yuan Chena,b,*, Yan Gaoa

ABSTRACT:     The Levenberg-Marquardt method and its variants are of particular importance for solving nonsmooth systems of equations. In this paper, we present two kinds of new Levenberg-Marquardt method for nonsmooth nonlinear complementarity problems. Under some assumptions, the present methods are shown to be convergent. Results of numerical experiments are also given.

Download PDF

9 Downloads 1360 Views

a School of Management, University of Shanghai for Science and Technology, Shanghai 200093, China
b College of Mathematics, Qingdao University, Qingdao, 266071, China

* Corresponding author, E-mail: usstchenyuanyuan@163.com

Received 13 Jan 2013, Accepted 7 Nov 2013